A note on bootstrapping the variance of sample quantile

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

Let m n, p denote the p-th quantile based on n observations and let λ p denote the population quantile. In this paper consistency of the bootstrap estimate of variance of {Mathematical expression} is established.

Original languageEnglish (US)
Pages (from-to)439-443
Number of pages5
JournalAnnals of the Institute of Statistical Mathematics
Volume38
Issue number1
DOIs
StatePublished - Dec 1 1986

Fingerprint

Sample Quantiles
Bootstrapping
Quantile
Denote
Bootstrap
Estimate
Observation

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Cite this

@article{86f207170dd94f2a929d50ecde167944,
title = "A note on bootstrapping the variance of sample quantile",
abstract = "Let m n, p denote the p-th quantile based on n observations and let λ p denote the population quantile. In this paper consistency of the bootstrap estimate of variance of {Mathematical expression} is established.",
author = "Babu, {Gutti Jogesh}",
year = "1986",
month = "12",
day = "1",
doi = "10.1007/BF02482530",
language = "English (US)",
volume = "38",
pages = "439--443",
journal = "Annals of the Institute of Statistical Mathematics",
issn = "0020-3157",
publisher = "Springer Netherlands",
number = "1",

}

A note on bootstrapping the variance of sample quantile. / Babu, Gutti Jogesh.

In: Annals of the Institute of Statistical Mathematics, Vol. 38, No. 1, 01.12.1986, p. 439-443.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A note on bootstrapping the variance of sample quantile

AU - Babu, Gutti Jogesh

PY - 1986/12/1

Y1 - 1986/12/1

N2 - Let m n, p denote the p-th quantile based on n observations and let λ p denote the population quantile. In this paper consistency of the bootstrap estimate of variance of {Mathematical expression} is established.

AB - Let m n, p denote the p-th quantile based on n observations and let λ p denote the population quantile. In this paper consistency of the bootstrap estimate of variance of {Mathematical expression} is established.

UR - http://www.scopus.com/inward/record.url?scp=51249179398&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249179398&partnerID=8YFLogxK

U2 - 10.1007/BF02482530

DO - 10.1007/BF02482530

M3 - Article

AN - SCOPUS:51249179398

VL - 38

SP - 439

EP - 443

JO - Annals of the Institute of Statistical Mathematics

JF - Annals of the Institute of Statistical Mathematics

SN - 0020-3157

IS - 1

ER -